MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 3-4 15; PRSTHSSKNEEPTLLFMRTIBLSMICNSTRNDCMNTDPLYMRMETLPLYMR

SMITH & NEPHEW, INC. GII PS HI FLEX ISRT SZ 3-4 15; PRSTHSSKNEEPTLLFMRTIBLSMICNSTRNDCMNTDPLYMRMETLPLYMR
Model Number 71421511
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to poly dislocation.Poly was exchanged and replaced.Primary surgery performed on (b)(6) 2018.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.The medical investigation concluded that it was communicated that no consent had been granted for patient details and medical history; therefore, a thorough medical investigation could not be performed.The poly insert revision approximately 1.5 years post primary implantation was reportedly due to dislocation.The patient impact beyond the reported dislocation and subsequent revision could not be determined.No further medical assessment is warranted at this time.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.Some potential probable causes of this event could include a fit/sizing issue or traumatic injury.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.

Brand Name
GII PS HI FLEX ISRT SZ 3-4 15
Common Device Name
PRSTHSSKNEEPTLLFMRTIBLSMICNSTRNDCMNTDPLYMRMETLPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9586489
Report Number1020279-2020-00259
Device Sequence Number14353339
Product Code JWH
UDI-Device Identifier03596010492937
UDI-Public03596010492937
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K032295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71421511
Device Catalogue Number71421511
Device Lot Number14CT40165
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2020
Supplement Date Received by Manufacturer04/08/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;